陳國璋

職稱:教授
主聘單位:數學系
聯絡方式:分機33067
kchen@math.nthu.edu.tw
領域:Dynamical Systems, Celestial Mechanics, Differential Equations, Calculus of Variations
個人網頁:http://www.math.nthu.edu.tw/~kchen

學習經歷

  • University of Minnesota (Minneapolis) 數學博士 (2001.8)
  • 清華大學數學所碩士 (1996.6)
  • 清華大學數學系學士 (1994.6)

歷任職稱

【學術經歷】

  • 清華大學數學系教授 (2009.8迄今)
  • 清華大學數學系主任 (2012.8-2015.7)
  • 清華大學數學系副教授 (2006.8-2009.7)
  • 清華大學數學系助理教授 (2004.8-2006.7)
  • 北京清華大學數學科學系客座教授 (2015.8-2016.1)
  • University of Arizona 訪問助理教授 (2002.8-2004.7)
  • Northwestern University 講師 (2001.9-2002.8)
  • Associate Editor, Discrete and Continuous Dynamical Systems – Series A (2008.11 – present)

【服務經歷】

  • 理論中心科學家 (2007.8 -2015.1)
  • 國科會自然處數學學門諮議委員 (2010.9-2012.7)
  • 中華民國數學會理事 (2012-2013)

【榮譽】

  • 中華民國數學會學術獎 (2012.12)
  • 清華大學特聘教授 (2011.8 -)
  • 國家理論科學中心Shiing-Shen Chern Fellow (2010.5)
  • 中華民國數學會青年數學家獎 (2008.12)
  • 國科會傑出研究獎 (2008.3)
  • 清華大學新進人員獎 (2007.11)
  • 國科會吳大猷紀念獎 (2007.9)
  • 中研院年輕學者研究著作獎 (2007.6)
  • 國家理論科學中心年輕理論學者獎 (2007.3)

專長領域

【研究專長】

  • Dynamical Systems, Celestial Mechanics, Differential Equations, Calculus of Variations

【研究計畫】

  • 科技部:多體問題的週期解與中心構形, 2013/08/01~2017/07/31
  • 國科會:漢彌爾頓系統與多體問題的定性研究, 2010/08/01~2013/7/31
  • 國科會:幾類多體問題解的存在性與變分性質, 2007/08/01~2011/7/31
  • 國科會:變分方法與多體問題之研究, 2005/08/01~2017/7/31
  • 國科會:變分方法與多體問題中各種拓樸型式解的存在性, 2004/09/01~2015/7/31

論文著作

期刊論文

  • Strictly convex central configurations of the planar five-body problem (with Jun-Shian Hsiao). Trans. Amer. Math. Soc., to appear.
  • Syzygy sequences of the n-center problem (with Guowei Yu). Ergodic Theory Dynam. Systems, to appear.
  • Action-minimizing periodic and quasi-periodic solutions in the n-body problem (with T. Ouyang and Z. Xia). Math. Res. Lett., 19, 483–497 (2012).
  • Convex central configurations of the n-body problem which are not strictly convex (with J.S.Hsiao). J. Dynam. Differential Equations, 24, 119–128 (2012).
  • On the barycenter of the tent map (with Xun Dong). Proc. Amer. Math. Soc., 138, 4025–4035 (2010).
  • Variational constructions for some satellite orbits in periodic gravitational force fields. Amer. J. Math., 132, 681–709 (2010).
  • On action-minimizing retrograde and prograde orbits of the three-body problem (with Y.-C.Lin). Comm. Math. Phys., 291, 403–441 (2009).
  • Existence and minimizing properties of retrograde orbits to the three-body problem with various choices of masses. Annals of Math. 167, 325–348 (2008).
  • Removing collision singularities from action minimizers for the n-body problem with free boundaries. Arch. Rational Mech. Anal. 181, 311–331 (2006).
  • Variational methods on periodic and quasi-periodic solutions for the n-body problem. Ergodic Theory Dynam. Systems 23, 1691–1715 (2003).
  • Binary decompositions for planar n-body problems and symmetric periodic solutions. Arch. Rational Mech. Anal. 170, 247–276 (2003).
  • Action-minimizing orbits in the parallelogram four-body problem with equal masses. Arch. Rational Mech. Anal. 158, 293–318 (2001).
  • On Chenciner-Montgomery's orbit in the three-body problem. Discrete Contin. Dynam. Systems, 7, 85–90 (2001).
  • Symmetry of positive solutions of semilinear elliptic equations in infinite strip domains (with K.J. Chen, H.C. Wang). J. Differential Equations 148, 1–8 (1998).

開設課程

  • 數理思維(通識課)
Close Menu